# SDR UPS99830414

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, RT ESCAPE TAPE RESTRAINING STRAP BROKEN.  REMOVED AND REPLACED STRAP.
